# SDR AMWA88820BC

- Difficulty date: November 28, 2007
- Submitted: December 5, 2007
- Operation: Air carrier
- Aircraft: N162ZV
- Make and model: Beech 1900D
- Aircraft serial: UE162
- Aircraft time: 18,911 hours, 32,892 cycles
- Engine: Pwa PT6A67D
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 1013810087
- Part serial: 083235
- Condition: Discharged
- Location: Master
- Part time: 2,037 hours, 3,167 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT THE BATTERY CHARGE ANNUNCIATOR ILLUMINATED. MAINTENANCE CHARGED BATTERY AND CLEARED DISCREPANCY.
